Search the Community
2 results for tags: clarithromycin
Found 2 results
Sydboi posted a topic in Scar treatmentsHi all, so about a week week or so ago I was on clarithromycin for tonsillitis. After 4-5 days on this I experienced a pretty strong allergic reaction. My skin on face and body was really dry and red, and hot. It was a little itchy. Now it’s a week post. the skin on my face is very dry, tight and flakey. I moisturise multiple times a day and all over my body it’s still very dry. My face gets so oily during the day normally that I have to blot it constantly but now no oiliness. Even the skin around my eyes was flakey and my eyes and face feels tight. My question is: I have a subscision with prp treatment and possible pdo threads in 4 days. Will this severe dryness impact on my ability to heal? Was thinking like when accutane patients can’t have treatment with their really dry skin... thanks!
I have moderate cystic acne. It was controlled with minocycline, but i had to change it b/c my hair was falling out. I didnt have a breakout of any kind for about 8 months. I was switched to Doxycycline...work okay for a few months, but while i was on Doxycycline, i was still getting cystic acne...aka immune. I am currently taking Ceftin. It works better than Doxycycline but not as good as minocycline. I still am getting an occiasional cysic acne, but not as many as when i was on Doxycycline...when i told this to my dermatologist he suggested Biaxin (Clarithromycin). Does anyone know anything about this drug? Worse better than the ones I mentioned? Side effects? Anyone currently taking it...was taking it?? Thank you!